Volume 5, Issue 1
Simplicial Methods and Approximation of Several Solutions

Luan Cong & Guo-Chen Feng

DOI:

J. Comp. Math., 5 (1987), pp. 50-57.

Published online: 1987-05

Preview Full PDF 337 1273
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-5-50, author = {Luan Cong and Guo-Chen Feng}, title = {Simplicial Methods and Approximation of Several Solutions}, journal = {Journal of Computational Mathematics}, year = {1987}, volume = {5}, number = {1}, pages = {50--57}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9530.html} }
TY - JOUR T1 - Simplicial Methods and Approximation of Several Solutions AU - Luan Cong & Guo-Chen Feng JO - Journal of Computational Mathematics VL - 1 SP - 50 EP - 57 PY - 1987 DA - 1987/05 SN - 5 DO - http://dor.org/ UR - https://global-sci.org/intro/article_detail/jcm/9530.html KW - AB -
Luan Cong & Guo-Chen Feng. (1970). Simplicial Methods and Approximation of Several Solutions. Journal of Computational Mathematics. 5 (1). 50-57. doi:
Copy to clipboard
The citation has been copied to your clipboard